# SDR DHL2008753500

- Difficulty date: March 8, 2008
- Submitted: March 8, 2008
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- Aircraft time: 59,367 hours, 31,456 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 930
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK REF N/R 096608, LT WHEEL WELL STA 930 LBL 8, VERTICAL STIFFENER HAS CORROSION AT LOWER END AROUND NUT PLATE, ANCHOR NUT AND SURFACE.  REMOVED CORROSION ON LT WHEEL WELL STA 930 LBL 8, VERTICAL STIFFENER IAW B727 SRM 51-10-6, PER SRM 53-10-2 FIG4 ORIGINAL THICKNESS IS .150 MATERIAL REMOVED IS .039, MATERIAL REMAINING .111 FOUND TO BE OUT OF LIMITS PER 53-10-01 FIG 1.  FABRICATED NEW VERTICAL STIFFENER FROM BAC1520-1247 7178-T6 3' IN LENGTH PO NR 7232230, PER DIG NR 65-18636 REV F AND PL 65-18636 REV G.  INSTALLED STIFFENER IAW SRM 51-30-2 AND BACK DIG NR 65-18636 REV F.
